We introduce a class of stochastic differential equations driven by fractional Brownian motion which allow for a constructive method in order to obtain stationary solutions. This leads to a substantial extension of the fractional Ornstein-Uhlenbeck processes. Structural properties of this class of new models are investigated, and their stationary densities are explicitly given.
"Fractional integral equations and state space transforms." Bernoulli 12 (3) 431 - 456, June 2006. https://doi.org/10.3150/bj/1151525129